# SDR COEA2015021412913

- Difficulty date: February 14, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571501200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR, DISCREPANCY.  FWD KEEL SKIN HAS LEVEL 2 CORROSION AROUND THE BLEED AIR & LEAK DETECTOR PASS THROUGH, FRAME 23 - 24, STRINGER 17L - 19L.  REPAIR IAW SRAS DT S-1325 15 9084 DATED 3 18 2015.
